# SDR DALA2025102707832

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 59,769 hours, 30,609 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY LAMINATE COSMETICALLY DAMAGED.   R & R FWD GALLEY HAND SANITIZER LAMINATE PER A319 AMM 25-31. (1272551).
